# SDR WX0A201306240019

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Spoiler
- Component: Spoiler, Doug
- Component part number: 5930501503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING GROUND SPOILER LOWER SURFACE IS CHAFED AT INBD CORNER.  REPAIR DAMAGED AREA.
